联系我们
Isaac Scientific Publishing
Advances in Analysis
Michel Marie Chipot,  Universitat Zurich, Switzerland
Institut fur Mathematik
Universitat Zurich
Winterthurerstrasse 190
CH-8057 Zurich
Switzerland
Research Interests
• Variational inequalities
• Nonlinear problems
• Elliptic equations and systems
• Parabolic equations
• Calculus of variations
• Applications
• Numerical analysis
Selected Publication List
• (With S. Guesmia) On a class of integro-di erential problems, Comm. Pure Applied Analysis, 9, 5, (2010), p. 1249-1262.
• (With S. Antontsev and S. Shmarev) Uniqueness and comparison theorems for solutions of doubly nonlinear parabolic equations with nonstandard growth conditions, Communications on Pure and Applied Analysis, Volume 12, 4, (2013), p. 15271546.
• (With S. Guesmia and A. Sengouga) Singular Perturbations of Some Nonlinear Problems, Journal of Mathematical Sciences, Vol 176, 6, (2011), p. 828-843.
• (With K. Yeressian) On the asymptotic behavior of variational inequalities set in cylinders, DCDS, Series A, Vol 33, 11 & 12, (2013) p. 4875-4890.
• (With K. Yeressian) On Some Variational Inequalities in Unbounded Domains, Boll. del UMI, (9), V, (2012), p. 243-262.
• (With K. Yeressian) Asymptotic behaviour of the solution to variational inequalities with joint constraints on its value and its gradient Contemporary Mathematics 594, (2013), p. 137-154.
• (With P. Roy and I. Shafrir) Asymptotics of eigenstates of elliptic problems with mixed boundary data on domains tending to in nity. Asymptotic Analysis 85, (2013), p. 199-227.
• (With P. Roy) Existence results for some functional elliptic equations. Difierential and Integral Equations, Volume 27, Number 3/4 (2014), p. 289-300.
• (With C. Bandle) Large solutions in cylindrical domains. Advances in Mathematical Sciences and Applications, Vol 23, 2, (2013), p. 461-476.
• (With T. Savitska) Nonlocal p-Laplace Equations Depending on the Lp Norm of the Gradient. Advances in Difierential Equations, 19, 11/12 (2014), p. 997-1020.
• (With Jose Antonio Carrillo and Yanghong Huang) On global minimizers of repulsive-attractive power-law interaction energies. Philos. Trans. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 372 (2014), no. 2028, 20130399, 13 pp.
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.